# SDR 200703292

- Difficulty date: March 28, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N634RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000055
- Aircraft time: 6,204 hours, 4,037 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

FLIGHT 7764 ORF TO IAD - ON TAXI INTO GATE FWD LAV SMOKE DETECTOR WENT OFF.  CREW REPORTS STRONG SMELL IN COCKPIT AND REAR OF AIRPLANE.  MAINTENANCE RAN ENGINES, NO TRACE OF SMOKE DETECTED.  THIS IS A FIRST OCCURRENCE ON THIS AIRCRAFT AND HAS NOT REPEATED.  SUSPECT SMOKE CAUSED BY STARTING OF APU.
